On sufficient optimality conditions
Differencialʹnye uravneniâ, Tome 11 (1975) no. 2, pp. 385-387
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_2_a21,
author = {A. A. Levakov},
title = {On sufficient optimality conditions},
journal = {Differencialʹnye uravneni\^a},
pages = {385--387},
year = {1975},
volume = {11},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_2_a21/}
}
A. A. Levakov. On sufficient optimality conditions. Differencialʹnye uravneniâ, Tome 11 (1975) no. 2, pp. 385-387. http://geodesic.mathdoc.fr/item/DE_1975_11_2_a21/